American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[2] R. E. Cline and R. E. Funderlic. A theorem on the rank of a difference of matrices. Bull. Amer. Math. Soc. 82 (1976) 48. MR 0399122.
Abstract, references, and article information   
View Article: PDF

[3] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information   
View Article: PDF

[4] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1